# SDR NSVA200600122

- Difficulty date: August 10, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 27,600 hours, 31,845 cycles
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ecu
- Part number: 6071T20P17
- Part serial: ECDT1306
- Condition: Malfunctioned
- Location: Lt Torque Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

L TORQUE GAUGE FLUCTUATES +/- 20 PERCENT FROM SET TORQUE, NO CHANGE IN ITT, NG OR FUEL FLOW, NO AUDIBLE CHANGE IN POWER, NO YAW MOVEMENT.  IGNITION LIGHT TURNS ON TORQUE IS RESTORED.  REMOVED AND REPLACED LEFT ENG DECU IAW 76-10-57-04.  OPS CHECK GOOD, PN ON/OFF 6071T20P17 SN ON ECDT1415, SN OFF ECDT1306.
